This patient support community is for discussions relating to urology issues, benign prostate disease, penis curvature, cystisis, pediatric urology, prostate, sexual dysfunction and urological cancers.
I have noticed since I began taking fenofibrate that I experience cloudy urine after I eat certain foods. It only happens the first time I uninate after eating these foods and becomes clear thereafter. It seems that it is triggered with creamy and greasy foods. Is there cause for concern?
How are you? Fenofibrate is a drug which is used to treat high cholesterol levels and high triglyceride levels in the blood. It is used in combination with a diet low in cholesterol and saturated fat. Fenofibrate may also be used for purposes other than those mentioned.
Fenofibrate is only part of a complete program of treatment that also includes diet, exercise, and weight control. You need to follow your diet, medication, and exercise routines very closely.
Sideeffects of using fenofibrate are severe stomach pain, muscle weakness, vomiting, fever. Rarely, but it can cause rash, difficulty in breathing which needs immediate attention of the doctor. What kind of foods cause a cloudy urine? Avoid drinking alcohol while taking fenofibrate. Alcohol can raise triglyceride levels, and may also damage your liver while you are taking this medication.
Fenofibrate should not be used in cases of cirrhosis of liver, gall bladder disease and kidney disease. Also cloudy urine could be due UTI. So it is better you visit your doctor and get urine examination done along with ultrasound to determine any abnormality in the liver, kidney and gall bladder. Avoid foods which cause cloudy urine.
The cloudy urine seems to come after eating foods high in fat. It is not an everyday occurance and I have no other associated symptoms. The urine is of normal color. The cloudiness is only there the first time I urinate after eating these foods and becomes clear after the first. I had a full blood workup for the meds 3 weeks ago and everything was normal. I get blood work every 3 months because I also take Zocor. My physician knows about this and does not seem concerned because the clodiness clears up by itself. I noticed this began 2-3 days after I began taking the fenofibrate. Thank you for your time.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.